TURKISH JOURNAL OF MATHEMATICS
Turk J Math
E-ISSN: 1303-6149
ISSN: 1300-0098
Year: 2022 Volume: 46 Number: 1
  1. On some fractional operators generated from Abel's formula
    EKİN UĞURLU
    Turk J Math, 46, (2022), -
    Full Text: PDF

  2. $k-$Uniformly multivalent functions involving Liu-Owa $q-$integral operator
    ASENA ÇETİNKAYA
    Turk J Math, 46, (2022), -
    Full Text: PDF

  3. Variational Geometry for Surfaces in Conformally Flat Space
    NAJMA MOSADEGH, ESMAIEL ABEDI
    Turk J Math, 46, (2022), -
    Full Text: PDF

  4. Hyperelastic Curves in 3-dimensional Lightlike Cone
    SÜMEYRA TUĞÇE KAĞIZMAN, AHMET YÜCESAN
    Turk J Math, 46, (2022), -
    Full Text: PDF

  5. Efficient Nyberg-Rueppel type of NTRU digital signature algorithm
    FERDİ ELVERDİ, SEDAT AKLEYLEK, BARIŞ BÜLENT KIRLAR
    Turk J Math, 46, (2022), -
    Full Text: PDF

  6. Continuation value computation using Malliavin calculus under general volatility stochastic process for American option pricing
    MOHAMED KHARRAT, FABIAN BASTIN
    Turk J Math, 46, (2022), -
    Full Text: PDF

  7. Hyers-Ulam stability of a certain Fredholm integral equation
    ALBERTO SIMÕES, PONMANA SELVAN
    Turk J Math, 46, (2022), -
    Full Text: PDF

  8. On the application of Euler's method to linear integro differential equations and comparison with existing methods
    DENİZ ELMACI, NURCAN BAYKUŞ SAVAŞANERİL, FADİME DAL, MEHMET SEZER
    Turk J Math, 46, (2022), -
    Full Text: PDF

  9. On isolated gaps in numerical semigroups
    HAROLD J. SMITH
    Turk J Math, 46, (2022), -
    Full Text: PDF

  10. Geodesics of fiberwise cigar soliton deformation of the Sasaki metric
    LIANA LOTARETS
    Turk J Math, 46, (2022), -
    Full Text: PDF

  11. A New Subclass of Certain Analytic Univalent Functions Associated with Hypergeometric Functions
    ALAATTİN AKYAR
    Turk J Math, 46, (2022), -
    Full Text: PDF

  12. Examination of Eigenvalues and Spectral Singularities of a Discrete Dirac Operator with an Interaction Point
    ŞERİFENUR CEBESOY
    Turk J Math, 46, (2022), -
    Full Text: PDF

  13. Various operators in relation to fractional order calculus and some of their applications to normalized analytic functions in the open unit disk
    HÜSEYİN IRMAK
    Turk J Math, 46, (2022), -
    Full Text: PDF

  14. To the solution of integro-differential equations with nonlocal conditions
    KAMIL R. AIDA-ZADE, VAGIF M. ABDULLAYEV
    Turk J Math, 46, (2022), -
    Full Text: PDF

  15. Upper and lower bounds of the $A$-Berezin number of operators
    MUALLA BİRGÜL HUBAN
    Turk J Math, 46, (2022), -
    Full Text: PDF

  16. Numerical Solution of a Singularly Perturbed Fredholm Integro Differential Equation with Robin Boundary Condition
    MUHAMMET ENES DURMAZ, GABİL AMİRALİ, MUSTAFA KUDU
    Turk J Math, 46, (2022), -
    Full Text: PDF

  17. New extension of Alexander and Libera Integral Operators
    HATUN ÖZLEM GÜNEY, SHIGEYOSHI OWA
    Turk J Math, 46, (2022), -
    Full Text: PDF

  18. Commutativity Degree of Crossed Modules
    ZEKERİYA ARVASİ, ELİF ILGAZ ÇAĞLAYAN, ALPER ODABAŞ
    Turk J Math, 46, (2022), -
    Full Text: PDF

  19. Classification of some geometric structures on 4-dimensional Riemannian Lie group
    ESMAEIL PEYGHAN, DAVOOD SEIFIPOUR
    Turk J Math, 46, (2022), -
    Full Text: PDF

  20. Multivariate approximation in $\varphi$-variation for nonlinear integral operators via summability methods
    İSMAİL ASLAN
    Turk J Math, 46, (2022), -
    Full Text: PDF

  21. Sober Spaces
    MEHMET BARAN, HASSAN ABUGHALWA
    Turk J Math, 46, (2022), -
    Full Text: PDF

  22. Improved inequalities related to the $A$-numerical radius for commutators of operators
    KAIS FEKI
    Turk J Math, 46, (2022), -
    Full Text: PDF

  23. Finite ordered $\Gamma$-hypersemigroups constructed by ordered $\Gamma$-semigroups
    NIOVI KEHAYOPULU
    Turk J Math, 46, (2022), -
    Full Text: PDF